# SDR UALA2013052003475

- Difficulty date: May 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 64,563 hours, 24,210 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Exposed
- Location: Seat 20a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

20A WIRES EXPOSED IN ARMREST.  SECURED WIRES.
